Skip to main content
Article
The Regular Excluded Minors for Signed-Graphic Matroids
Combinatorics Probability & Computing
  • Hongxun Qin
  • Dan Slilaty, Wright State University - Main Campus
  • Xiangqian Zhou, Wright State University - Main Campus
Document Type
Article
Publication Date
11-1-2009
Abstract
We show that the complete list of regular excluded minors for the class of signed-graphic matroids is M*(G1),...,M*(G29),R15,R16. Here G1,...,G29 are the vertically 2-connected excluded minors for the class of projective-planar graphs and R15 and R16 are two regular matroids that we will define in the article.
Comments

Copyright © 2009, Cambridge University Press. Original publication is available at http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=6330628

DOI
10.1017/S0963548309990241
Citation Information
Hongxun Qin, Dan Slilaty and Xiangqian Zhou. "The Regular Excluded Minors for Signed-Graphic Matroids" Combinatorics Probability & Computing Vol. 18 Iss. 6 (2009) p. 953 - 978 ISSN: 0963-5483
Available at: http://works.bepress.com/dan_slilaty/2/